# SDR ASOA06179B

- Difficulty date: February 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Strut
- Part number: 16060115
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT APPROXIMATELY 1,500 FT, THE CREW RECEIVED A STEERING INOP MESSAGE.  THE CREW COMPLIED WITH THE QRH AND REQUESTED THAT THE EMERGENCY VEHICLES BE DISPATCHED.  THE AIRCRAFT LANDED SAFELY.  (K)
